# SDR MASA2011033002281

- Difficulty date: March 27, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 28,156 hours, 22,409 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Part serial: 1026
- Condition: Damaged
- Location: Thrust Reverser
- Part time: 20,429 hours, 19,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PDU THRUST REVERSER HAS DAMAGED THREADS.  MX R2 NR 2 ENG PDU TRUST REV, OPS CHECK GOOD.
